[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 9, Issue 1 (7-2018) ::
IJOR 2018, 9(1): 85-96 Back to browse issues page
A new Approach for Solving Linear Programming with Grey Variables Problem
Davood Darvishi Dr.
Payame Noor University, Tehran , d_darvishi@pnu.ac.ir
Abstract:   (171 Views)
Linear programming problems with interval grey numbers have recently attracted some interest. In this paper, we study linear programs in which right hand sides are interval grey numbers. This model is relevant when uncertain and inaccurate factors make difficult the assignment of a single value to each right hand side. Some methods have been developed for solving these problems. In this paper, we propose a new approach for solving interval grey number linear programming problems is introduced without converting them to classical linear programming problems. A numerical example is provided to illustrate the proposed approach.
Keywords: Grey number, linear programming, Optimization, uncertainty
Full-Text [PDF 675 kb]   (49 Downloads)    
Type of Study: Original | Subject: Mathematical Modeling and Applications of OR
Received: 2017/10/1 | Accepted: 2018/06/18 | Published: 2018/09/11
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML     Print



Volume 9, Issue 1 (7-2018) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4218